# SDR HALA2019102100429

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 28,688 hours, 67,273 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 0154JG
- Part serial: H5799
- Condition: Faulted
- Location: Nr 2
- Part time: 796 hours, 1,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - SEL FADEC ALTN MSG FL210 FOR #2 ENGINE.// UPON FURTHER INVESTIGATION, FOUND FAULT CODES 732115, 732116. REMOVED AND REPLACED P20/T20 PROBE PER FIM 73-21-00-810-816. RAN ENGINE AND PERFORMED RTS. RTS FAILED. PUT PANEL BACK ON. NO SEALANT ON PANEL OR P20/T20 PROBE. PERFORMED WIRING CHECK BETWEEN RT ENG EEC J8 PLUG TO P20/T20 PLUG, RT ENG EEC J7 TO P20/T20 PLUG P2, RT ENG EEC J10 TO P20/T20 PLUG P1 PER WDM 73-24-001. CONTINUITY CHK GOOD. NO SHORT TO GROUND FOUND. ALL RESISTANCE CHK ON P20/T20 PROB GOOD. PEFORMED 115VAC POWER CHK ON EEC #2 J10 PIN 13. POWER CHK GOOD. REMOVED AND REPLACED #2 ENG EEC PER AMM 73-21-01. EEC RTS CHECK GOOD. RTS PROBE HEAT CHECK GOOD. PANEL INSTALLED AND SEALED.
